# SDR SWAA2018032720769

- Difficulty date: March 4, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 39,740 hours, 19,617 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 141A813119
- Condition: Corroded
- Location: Bs 351.2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME ATTACH CLIP CORRODED AT BS. 351.2, STR. 23L.    R & R THE ATTACH ANGLE IAW SRM & EA.
